<< Previous Issue Communications of the Korean Mathematical Society (Vol. 32, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 1—231
Galois irreducible polynomials
Miyeon Kwon, Ji-Eun Lee, and Ki-Suk Lee
MSC numbers : Primary 12D05, 12E05, 12F05, 12F10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 1—6
Extended zero-divisor graphs of idealizations
Driss Bennis, Jilali Mikram, and Fouad Taraza
MSC numbers : 13A99, 13B99, 05C25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 7—17
Invo-clean unital rings
Peter V. Danchev
MSC numbers : 16D60, 16U60
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 19—27
Certain integrals associated with generalized Mittag-Leffler function
Praveen Agarwal, Junesang Choi, Shilpi Jain, and Mohammad Mehdi Rashidi
MSC numbers : Primary 65A05, 33C45; Secondary 44A15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 29—38
Convergence of a new multistep iteration in convex cone metric spaces
Birol Gunduz
MSC numbers : 47H05, 47H09, 47H17, 49J40
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 39—46
Certain unified integral formulas involving the generalized modified $k$-Bessel function of first kind
Saiful Rahman Mondal and Kottakkaran Sooppy Nisar
MSC numbers : 33C20, 33B15, 33C05, 33C10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 47—53
Composition operators on $\mathcal{Q}_K$-type spaces and A new compactness criterion for composition operators on $\mathcal{Q}_s$ spaces
Shayesteh Rezaei
MSC numbers : 47B33, 30D45, 46E15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 55—64
A common fixed point theorem for $T$-contractions on generalized cone \lowercase{b}-metric spaces
Manhala Rangamma and Pagidi Mallikarjun Reddy
MSC numbers : 54H25, 47H10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 65—74
Generating functions for the extended Wright type hypergeometric function
Ranjan Kumar Jana, Bhumika Maheshwari, and Ajay Kumar Shukla
MSC numbers : 33B15, 33B99, 33C05, 33C20, 33C99
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 75—84
Exponential form of biquaternionic variables in Clifford analysis
Ji Eun Kim and Kwang Ho Shon
MSC numbers : Primary 32A99, 32W50, 30G35, 11E88
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 85—92
Starlikeness and Schwarzian derivatives of higher order of analytic functions
Ohsang Kwon and Youngjae Sim
MSC numbers : Primary 30C45, 30C50
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 93—106
Integral curves of the characteristic vector field on $CR$-submanifolds of maximal $CR$-dimension
Hyang Sook Kim and Jin Suk Pak
MSC numbers : 53C40, 53C25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 107—118
Half lightlike submanifolds of an indefinite Kaehler manifold with a semi-symmetric non-metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 119—133
Various centroids of polygons and some characterizations of rhombi
Dong-Soo Kim, Wonyong Kim, Kwang Seuk Lee, and Dae Won Yoon
MSC numbers : 52A10
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 135—145
Focal surfaces and evolutes of curves in hyperbolic space
Ryota Hayashi, Shyuichi Izumiya, and Takami Sato
MSC numbers : Primary 53A25; Secondary 58K35
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 147—163
Asymptotic foliations of quasi-homogeneous convex affine domains
Kyeonghee Jo
MSC numbers : 52A20, 53C12, 57N16, 57S25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 165—173
More on maximal, minimal open and closed sets
Ajoy Mukharjee
MSC numbers : Primary 54A05; Secondary 54D05, 54D10, 54D15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 175—181
Finite topological spaces and graphs
Hi-joon Chae
MSC numbers : 54A05, 05C20
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 183—191
Two dimensional arrays for Alexander polynomials of torus knots
Hyun-Jong Song
MSC numbers : 57M25
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 193—200
Average chain transitivity and the almost average shadowing property
Ruchi Das and Mukta Garg
MSC numbers : Primary 54H20; Secondary 37B20
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 201—214
The computation of positive solutions for a boundary value problem of the linear beam equation
Jun Ji and Bo Yang
MSC numbers : 39A10, 65F05, 65F15
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 215—224
On constructions of new super edge-magic graphs from some old ones by attaching some pendants
Young-Hun Kim
MSC numbers : 05C78
Commun. Korean Math. Soc. 2017 Vol. 32, No. 1, 225—231

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd